CSN Login
Members Online: 6

You are here

Side effect??

EissetB
Posts: 135
Joined: Apr 2017

I don't know if there's something to do with the neulasta injection but I feel so sick an hour after the shot. The nurse took the pump off the port after 46 hours of drips. Then a shot for white blood cells followed. I am so dizzy!! No appetite for anything, just want to sleep. Have you had any side effects on yours? If so, what did you do?

ThomasH's picture
ThomasH
Posts: 100
Joined: Jun 2016

I did the 46 hour pump with my folfox treatment, and I also didn't want to do anything but sleep for a few days too. That is exactly what I did about it. I didn't feel like eating at all either, but I did make myself drink as much fluids as I could manage to help flush things out again. That seemed to help me some.

I hope your effects don't last too long for you.

Thomas

EissetB
Posts: 135
Joined: Apr 2017

Yes, Thomas, I am on Folfox. I was okay until they gave me a shot for low white blood cells count. Then I felt dizzy and sleepy. I woke up with poor appetite. Sigh!!!!

Subscribe to Comments for "Side effect??"